Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid
Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 475-477
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_4_a11,
author = {R. Yu. Amenzade},
title = {Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid},
journal = {Doklady Akademii Nauk},
pages = {475--477},
year = {1996},
volume = {347},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a11/}
}
TY - JOUR AU - R. Yu. Amenzade TI - Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid JO - Doklady Akademii Nauk PY - 1996 SP - 475 EP - 477 VL - 347 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a11/ LA - ru ID - DAN_1996_347_4_a11 ER -
R. Yu. Amenzade. Asymptotic analysis of the effect of shear strain on wave propagation in a shell containing an inviscid fluid. Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 475-477. http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a11/